# SDR HALA96110

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N699HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47763
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5887275501
- Condition: Cracked
- Location: Ctr Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HNL - FLT 102 - IN FLIGHT CENTER WINDSHIELD ARCING AND CRACKING FROM HEATING ELEMENT.  WINDSHIELD BURNED AND UN-SERVICEABLE.  RETURNED TO HNL.  REMOVED AND REPLACED THE CENTER WINDSHIELD PER MM 56-10-1.  (M)
